# SDR I5EA2019052800015

- Difficulty date: May 15, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 55,887 hours, 35,872 cycles
- System (JASC): 2540 · Lavatories
- Part: Block
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: COMPLETE EO SWA-190203S, REV: IR, DATED: 02-15-2019.  CORRRECTIVE ACTION: ACCOMPLISHED FWD "A" LAVATORY REPAIR COMPOSITE EXTERIOR SURFACE AND FABRICATION ALUMINUME FLOOR FITTING BLOCKS PER EO SWA-190203S, REV: IR, DATED: 02-15-2019.
